MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 PERFIX PLUG LIGHT; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 PERFIX PLUG LIGHT; SURGICAL MESH
Catalog Number 0117070
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Scar Tissue (2060); Hernia (2240)
Date of Event 11/05/2015
Type of Reportable Event Serious Injury
Event or Problem Description
Per information provided: (b)(6) 2013 - patient was diagnosed with right direct and indirect inguinal hernia thereby underwent open repair with implant of perfix light plug (device 1 and 2).Per op notes, "an incision was made in the area over the right inguinal ligament.The hernia sac was identified and the sac was dissected free of the cord and reduced back into the abdominal cavity.A direct inguinal hernia was identified.A large and medium perfix light plug (device 1 and 2) were placed into the internal inguinal ring and secured in place with sutures." (b)(6) 2015 - patient was diagnosed with right inguinal hernia thereby underwent robotic assisted laparoscopic repair with implant of synthetic mesh.Per op notes, "an incision was made below the umbilicus.A large defect was noted in the right inguinal region.Omentum was noted to be herniated through the defect and it was dissected free from the hernia sac which was chronically scarred in.The hernia sac was reduced and completely freed up.A synthetic mesh was placed and secured with suture.".
 
Additional Manufacturer Narrative
Root cause is inconclusive; no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.Note, the manufacturing date (15-jun-2012) is considered to be a best estimate.This emdr represents the bard perfix light plug (device 2).An additional supplemental emdr was submitted to represent the bard perfix light plug (device 1).Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
PERFIX PLUG LIGHT
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key25363524
Report Number1213643-2026-00702
Device Sequence Number10679687
Product Code FTL
UDI-Device Identifier00801741030963
UDI-Public(01)00801741030963(17)170728(10)HUWF2503
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K092032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/28/2017
Device Catalogue Number0117070
Device Lot NumberHUWF2503
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/18/2026
Initial Report FDA Received Date06/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/15/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age45 YR
Patient SexMale
Patient Weight107 KG